# SDR SWAA2025121533441

- Difficulty date: November 9, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STAB LOWER IN-SPAR SKIN AT HSS 193.90, RIB, 9 INCHES REAR SPAR INSIDE OF RIB.  CRACK LENGTH = 1.000 INCH.   PERFORMED REPAIR IAW SRM 55-10-01-2R-11, REPAIR 11.
